# SDR AALA20110903LHR01

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 75,788 hours, 12,054 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: 24622100002
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

LHR - INFLIGHT ZRH-JFK.  CREW REPORTED 10H VIDEO MONITOR BILLOWING BLUE SMOKE AND EXTREMELY HOT.  EMERGENCY DECLARED FLIGHT DIVERTED LHR LANDED WITHOUT INCIDENT.  CONFIRMED BULKHEAD MONITOR AT 10HJ AS SOURCE OF FUMES.  MONITOR DEFERRED INOPERATIVE PER NEF 23-33C AUTH NBR 9-118NEF-C.  REPLACED MONITOR AT 10H AT JFK ON 09/03/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
